Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Maximum Entropy Analysis of Open Queueing Networks with Group Arrivals

Jung-Shyr Wu
The Journal of the Operational Research Society
Vol. 43, No. 11 (Nov., 1992), pp. 1063-1078
DOI: 10.2307/2584103
Stable URL: http://www.jstor.org/stable/2584103
Page Count: 16
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Maximum Entropy Analysis of Open Queueing Networks with Group Arrivals
Preview not available

Abstract

This paper deals with open queueing networks with group arrivals in continuous time and discrete time. By using the method of entropy maximization, an equivalent single customer arrival process is obtained and the results are then applied to study a variety of queueing systems. As extensions to queueing networks, the following cases are investigated: single-server nodes in continuous time and discrete time, multiple exponential-server nodes in continuous time, and single exponential-server nodes with finite capacity in continuous time. Several examples are included for illustration.

Page Thumbnails

  • Thumbnail: Page 
1063
    1063
  • Thumbnail: Page 
1064
    1064
  • Thumbnail: Page 
1065
    1065
  • Thumbnail: Page 
1066
    1066
  • Thumbnail: Page 
1067
    1067
  • Thumbnail: Page 
1068
    1068
  • Thumbnail: Page 
1069
    1069
  • Thumbnail: Page 
1070
    1070
  • Thumbnail: Page 
1071
    1071
  • Thumbnail: Page 
1072
    1072
  • Thumbnail: Page 
1073
    1073
  • Thumbnail: Page 
1074
    1074
  • Thumbnail: Page 
1075
    1075
  • Thumbnail: Page 
1076
    1076
  • Thumbnail: Page 
1077
    1077
  • Thumbnail: Page 
1078
    1078